RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Uspekhi Mat. Nauk, 1998, Volume 53, Issue 5(323), Pages 73–114 (Mi umn71)  

This article is cited in 8 scientific papers (total in 8 papers)

The Urysohn identity and dimension of manifolds

V. V. Fedorchuk

M. V. Lomonosov Moscow State University, Faculty of Mechanics and Mathematics

DOI: https://doi.org/10.4213/rm71

Full text: PDF file (460 kB)
References: PDF file   HTML file

English version:
Russian Mathematical Surveys, 1998, 53:5, 937–974

Bibliographic databases:

UDC: 515.12
MSC: 57Nxx, 54E35, 54D20
Received: 29.05.1998

Citation: V. V. Fedorchuk, “The Urysohn identity and dimension of manifolds”, Uspekhi Mat. Nauk, 53:5(323) (1998), 73–114; Russian Math. Surveys, 53:5 (1998), 937–974

Citation in format AMSBIB
\Bibitem{Fed98}
\by V.~V.~Fedorchuk
\paper The Urysohn identity and dimension of manifolds
\jour Uspekhi Mat. Nauk
\yr 1998
\vol 53
\issue 5(323)
\pages 73--114
\mathnet{http://mi.mathnet.ru/umn71}
\crossref{https://doi.org/10.4213/rm71}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1691184}
\zmath{https://zbmath.org/?q=an:0967.54033}
\adsnasa{http://adsabs.harvard.edu/cgi-bin/bib_query?1998RuMaS..53..937F}
\transl
\jour Russian Math. Surveys
\yr 1998
\vol 53
\issue 5
\pages 937--974
\crossref{https://doi.org/10.1070/rm1998v053n05ABEH000071}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000080477500005}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-0041177771}


Linking options:
  • http://mi.mathnet.ru/eng/umn71
  • https://doi.org/10.4213/rm71
  • http://mi.mathnet.ru/eng/umn/v53/i5/p73

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. V. V. Fedorchuk, M. Levin, E. V. Shchepin, “On Brouwer's definition of dimension”, Russian Math. Surveys, 54:2 (1999), 432–433  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi
    2. Fedorchuk, VV, “Dimensionsgrad for locally connected Polish spaces”, Fundamenta Mathematicae, 163:1 (2000), 77  mathscinet  zmath  isi  elib
    3. V. V. Fedorchuk, “On some problems of topological dimension theory”, Russian Math. Surveys, 57:2 (2002), 361–398  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib
    4. V. V. Fedorchuk, “Fully closed mappings and their applications”, J. Math. Sci., 136:5 (2006), 4201–4292  mathnet  crossref  mathscinet  zmath  elib  elib
    5. Chatyrko V.A., Hattori Y., “Around the equality $\operatorname{ind}X=\operatorname{Ind}X$ towards to a unifying theorem”, Topology Appl., 131:3 (2003), 295–302  crossref  mathscinet  zmath  isi  elib  scopus  scopus
    6. Karasev A.V., “The Urysohn identity for closed subsets of some nonmetrizable manifolds”, Topology Proceedings, Topology Proceedings (Monographic Series), 28, no. 2, 2004, 579–585  mathscinet  zmath  isi
    7. Balogh, Z, “Two more perfectly normal non-metrizable manifolds”, Topology and Its Applications, 151:1–3 (2005), 260  crossref  mathscinet  zmath  isi  scopus  scopus
    8. Kozlov, KL, “Characterization of compact spaces with noncoinciding dimensions which are subsets of products of simple spaces”, Topology and Its Applications, 155:17–18 (2008), 2009  crossref  mathscinet  zmath  isi  elib  scopus  scopus
  • Успехи математических наук Russian Mathematical Surveys
    Number of views:
    This page:347
    Full text:141
    References:32
    First page:3

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019